# SDR AWXA200401018

- Difficulty date: September 5, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 18,512 hours, 6,964 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500000
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, CORROSION WAS FOUND ON AFT SIDE OF LT FORWARD FLOOR PANEL 221 FF.  MAINTENANCE REMOVED AND REPLACED LT FORWARD FLOOR PANEL 221 FF IAW C1D25306.
